# SDR CA970115008

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 7603 · Power Lever
- Part: Clevis Pin
- Part number: MS20392211
- Condition: Fretting
- Location: Power Lever
- Component: Swrngn, 2761002009
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IN REFERENCE TO SERVICE DIFFICULTY ADVISORY AV-96-06, INSPECTION CARRIED OUT ON THE CLEVIS PIN IN THE POWER LEVER SYSTEM. THE PINS IN THE LEFT AND RIGHT ENGINES WERE NOTICEABLY WORN, AND THE COTTER PIN HOLES ELONGATED. BOTH CLEVIS AND COTTER PINS WERE REPLACED.
